# SDR CA090417006

- Difficulty date: April 15, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 045004A102A
- Condition: Intermittent
- Part time: 221 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BATTERY WAS LEFT ON.  UPON RETURN TO ACFT 2 HOURS LATER, BATTERY WAS TOO LOW TO START ACFT.  PILOT THOUGHT BATTERY/EPU SWITCH WAS TURNED OFF, BUT YOU HAVE TO PUSH THE BUTTON UP TO 4 TIMES BEFORE IT STAYS IN SELECTED POSITION.  CONFIRMED PILOT`S SNAG.  BATTERY/EPU SWITCH STICKY/STIFF/INTERMITTENT.  REPLACEMENT PART ORDERED.
